Full Text: PDF
Received August 26, 2017; Accepted December 21, 2017; Published December 28, 2017
Abstract. In this paper, we consider the existence of positive bounded solution for a boundary value problem on an unbounded domain for differential equation involving the Riemann-Liouville fractional order derivative. The results are based on Krasnosel’skii’s fixed point theorem in a cone combined with the diagonalization method.
How to Cite this Article:
Chunfang Shen, Hui Zhou, Liu Yang, Existence of positive solutions of boundary value problems for fractional order differential equations on an unbounded domain, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 55, pp. 1-9.